# SDR CA141202027

- Difficulty date: November 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 39,448 hours
- Engine: Pwa PT6A67D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) THE CREW STARTED THEIR SHIFT WITH A WALK AROUND AND AN ENGINE RUN UP.  THE AIRCRAFT WAS STARTED AND TAXIED TO THE RUNWAY, BOTH STARTS HAD NO ABNORMAL INDICATIONS.   APPLIED APPROXIMATELY 80% OF TAKEOFF POWER OBSERVING THE ENGINE INSTRUMENTS, AND BEFORE THE BRAKES WERE RELEASED THE NR 2 ENGINE LOST POWER. THE NR 2 ENGINE DID NOT COMPLETELY SHUT DOWN BUT WENT TO APPROXIMATELY 26% N1,AFTER A FEW SECONDS THE OIL PRESSURE BEGAN TO DROP SO THE CREW DID A COMPLETE SHUTDOWN OF NR 2 ENGINE. ATC WAS NOTIFIED AND THE AIRCRAFT TAXIED BACK TO THE TERMINAL TO DEPLANE THE PASSENGERS.  AIRCRAFT WAS TAKEN TO HANGER AND INSPECTED BY MAINTENANCE. ONCE THE COWLING WAS REMOVED MAINTENANCE NOTICED THE FUEL TRANSFER TUBE AT THE FLOW DIVIDER WAS LEAKING. THE FLOW DIVIDER & TRANSFER TUBES WERE REMOVED & INSPECTED WITH NO VISIBLE DEFECTS (SCORING, CRACKS, DEFORMATION, BURRS & BLOCKAGE) NOTED. THE TRANSFER TUBES AND FLOW DIVIDER WERE REPLACED WITH NEW O-RINGS IAW THE APPLICABLE ENGINE MANUFACTURER`S RECOMMENDATIONS. GROUND RUNS/LEAK CHECKS WERE CARRIED OUT WITH NO LEAKS EVIDENT. THE AIRCRAFT WAS RETURNED TO SERVICE.
